# SDR 03FDEA00864

- Difficulty date: June 10, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48314
- Aircraft time: 32,442 hours, 10,797 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APP AT GEARDOWN 4 GREEN AND FLAPS 35 LVL 2 ALERT SLAT DISAG DURING GO-AROUND AT FLAPS 22 ALERT WENT OUT.  CLEANED UP CONFIG AND RECYCLED GEAR AND FLAPS ON DOWNWIND.  GEAR FLAPS AND SLATS ALL WORKED NORMAL.  FLAPS 50 NORMAL LANDING.  PERFORMED FCC RTS WITH NO FAULTS.  ALSO, CHECKED FOR CURRENT /FAULT REVIEW IN ALL AIU'S PER FIM.  A/C OK FOR SVC.
